# SDR SWAA2022030425960

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT TAB FOR BODY FAIRING PANEL 192E B.S.540+12 RBL5. MARKED / REMOVED AND REPLACED SUPPORT TAB FOR BODY FAIRING PANEL 192E B.S. 540+12 RBL 5 PER SOPM 20-50-01. 57006U 09APR19 AND IPC 53-12-11-25. 57006U 09APR19
